top of page

Contents

A fast-acting, stomach-friendly antipyretic analgesic that combines the two components of acetylsalicylic acid and dibuffer HT (synthetic hydrotalcite).

 

"Bufferin A" contains two components: acetylsalicylic acid, an active ingredient that exerts excellent effects on pain and heat, and Dybuffer HT (synthetic hydrotalcite), which relieves the burden on the stomach and accelerates the absorption of the active ingredient. It is a unified, fast-acting, stomach-friendly anti-fever analgesic. A small, smooth, easy-to-use tablet. Contains no ingredients that make you sleepy.

 

Efficacy

Ingredients that suppress pain and heat [Acetylsalicylic acid]

Ingredients that protect the stomach [Die buffer HT (synthetic hydrotalcite)]

Does not contain ingredients that make you sleepy

 

(1) Headache, menstrual pain (physiological pain), joint pain, nerve pain, lower back pain, muscle pain, stiff shoulder pain, throat pain, tooth pain, pain after tooth extraction, bruising pain, numbness pain, fracture pain, traumatic pain, ear pain Pain

(2) Antipyretic during chills and fever

 

Usage

Please avoid taking it on an empty stomach as much as possible.

Take at least 6 hours between doses.

Take the following amount with water or lukewarm water.

 

Adults (15 years old and over) 2 tablets, up to 2 times

Under 15 years old Do not take


Internal capacity
80 tablets


Warning

(If you do not observe it, the current symptoms will worsen and side effects will be more likely to occur.)

1. Do not take the following people.

(1) Persons who have had allergic symptoms due to this drug.

(2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies.

(3) Children under 15 years old.

(4) Pregnant women within 12 weeks of the expected delivery date.

2. While taking this drug, do not take any of the following medicines.

Other antipyretic analgesics, cold remedies, sedatives

3. Do not drink alcohol when taking.

4. Do not use for a long time.

 

Ingredients

Aspirin (acetylsalicylic acid) 660mg

It lowers the fever and suppresses pain.

Synthetic hydrotalcite (Diebuffer HT) 200mg

Relieves the strain on the stomach.

 

Additives: Corn starch, Mg stearate, hypromellose, titanium oxide, macrogol, blue No. 1

* Pyrin-based ingredients are not included.

BUFFERIN A 80 Tablets “LION” Antipyretic analgesic From Japan

$33.29Price
  • The antipyretic and analgesic ingredient in this product is acetylsalicylic acid.

Related Products